Revista Matemática Iberoamericana


Full-Text PDF (2689 KB) | Table of Contents | RMI summary
Volume 7, Issue 2, 1991, pp. 183–220
DOI: 10.4171/RMI/110

Multiplicative structure of de Branges' spaces

B. A. Lotto[1] and Donald Sarason[2]

(1) Department of Mathematics, University of California at Davis, CA 95616-8633, DAVIS, UNITED STATES
(2) Department of Mathematics, University of California, CA 94720-3840, BERKELEY, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Lotto B, Sarason D. Multiplicative structure of de Branges' spaces. Rev. Mat. Iberoamericana 7 (1991), 183-220. doi: 10.4171/RMI/110